# SDR 99UAL900172

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: 284T024210
- Condition: Out Of Adjust
- Location: Emer Exit Slide
- Component: Boeing, 284T024210
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE EICAS MESSAGE DISPLAYED INTERMITTENTLY AT CRUISE.  *S/D*  CHECKED S199 AND S219 PROXIMITY SENSORS FOR TARGET CLEARANCES, FOUND S219 HAD EXCESSIVE GAP.  SHIMMED SENSOR PER MM.  REAMED SYSTEM PER MM, ALL INDICATIONS NORMAL.
